Open Access
1999 Exponential attractors for nonautonomous partially dissipative equations
C. Galusinski, M. Hnid, A. Miranville
Differential Integral Equations 12(1): 1-22 (1999). DOI: 10.57262/die/1367266991


Our aim in this article is to construct exponential attractors for nonautonomous partially dissipative systems by adapting to the nonautonomous case the method presented in [1] and based on a decomposition of the difference of two trajectories. We follow the ideas developed in [2] which consist in studying an equation on an extended space. As an example, we prove the existence of exponential attractors for the slightly compressible Navier-Stokes equations with quasiperiodic in time volume forces.


Download Citation

C. Galusinski. M. Hnid. A. Miranville. "Exponential attractors for nonautonomous partially dissipative equations." Differential Integral Equations 12 (1) 1 - 22, 1999.


Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1012.35010
MathSciNet: MR1668525
Digital Object Identifier: 10.57262/die/1367266991

Primary: 35K55
Secondary: 34G20 , 35B40 , 35Q30 , 47H20 , 58F39 , 76D05

Rights: Copyright © 1999 Khayyam Publishing, Inc.

Vol.12 • No. 1 • 1999
Back to Top